# SDR SWAA2014032826611

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 33,149 hours, 22,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BA720000200
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE BETWEEN LAVATORY & G2 CLOSET.  RELAMPED EMERGENCY LIGHT IAW MM.
